# SDR ASOA201811247185

- Difficulty date: November 23, 2018
- Submitted: November 24, 2018
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 41,183 hours, 31,849 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4504616B
- Part serial: 0801109
- Condition: Faulty
- Location: Apu
- Part time: 467 hours, 802 cycles
- Component: Apu, Hmltnsnstrnd
- Component part number: 4564113B
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HEAVY EXHAUST GAS SMELL AFTER STARTING THE APU. REMOVED AND REPLACED THE APU FUEL SOLENOID VALVE IAW HSMM 49-31-02 AND FCU IAW HSMM 49-32-01. OPS AND LEAK CHECKS WERE SATISFACTORY.
